If you need an accessible version of this item please contact JSTOR User Support

A Continued Fraction Algorithm for Approximating All Real Polynomial Roots

David Rosen and Jeffrey Shallit
Mathematics Magazine
Vol. 51, No. 2 (Mar., 1978), pp. 112-116
DOI: 10.2307/2690148
Stable URL: http://www.jstor.org/stable/2690148
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Continued Fraction Algorithm for Approximating All Real Polynomial Roots
Preview not available

Page Thumbnails

  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116